$p$-stacks on supratopological spaces
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 749-758
Printed December 1, 2006
Won Keun Min
Kangwon National University
Abstract : In [1], we introduced the notion of $p$-stacks. In this paper, by using $p$-stacks we characterize $S^*$-continuous functions, separation axioms, supracompactness and some properties on supra\-topological spaces. We also introduce the notion of $p$-supra\-comp\-act\-ness and study some properties.
Keywords : $p$-stacks, ultrafilter, ultrapstack, convergence of $p$-stacks, separation axioms, $p$-supracompact
MSC numbers : 54A10, 54A20, 54D10, 54D30
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd